# SDR SIMA20240131001

- Difficulty date: January 31, 2024
- Submitted: February 1, 2024
- Operation: Air carrier
- Aircraft: N635RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000056
- Aircraft time: 49,011 hours, 31,165 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Vhf Comm
- Part number: 1621BMOD2
- Part serial: 52548
- Condition: Unserviceable
- Location: Comms
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ACARS NO COMM IN FLIGHT. S COPE *** HISTORY: 1/16 CND - ORD*** AHEAD PRO IS. NOT FLAGGING ANY. PERFORM FIM TASK 23-24-00-810-908-A STEPS 1, 3 SKIP 2, 4, 5, AND 6. CONTINUE TO STEP 7 THROUGH 20 MINUS STEP 10 PLUS. ELECTRICAL CHECKS ON TABLE 201. IF NO FAULT FOUNDS RAR VHF 3 ANTENNA AND CHECK THE CONNECTOR TO MAKE SURE THAT IT ISNT CORRODED. T/S IAW FIM TASK 23-24-00-810-908-A. SUSPECTED FAULTY VHF 3 ANTENNA. RAR VHF 3 ANTENNA IAW ERJ 170 AMM 23-12-02. PERFORMED OPS CHK IAW ERJ 170 AMM 23-12-00. OPS CHK GOOD. NO FURTHER DEFECTS NOTED.
